# SDR DALA2025112708673

- Difficulty date: November 26, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP TRACK NR 3, OUTER RIB 5, AT ECCENTRIC BEARING AREA, CORRODED.   REPAIRED IAW ER/A 630238-14. (1323092)
